Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Erratum to ``Under the degree of some finite linear groups''


Author: Harvey I. Blau
Journal: Trans. Amer. Math. Soc. 162 (1971), 475
MSC: Primary 20.75
DOI: https://doi.org/10.1090/S0002-9947-1971-0283096-6
Original Article: Trans. Amer. Math. Soc. 155 (1971), 95-113.
MathSciNet review: 0283096
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.75

Retrieve articles in all journals with MSC: 20.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0283096-6
Article copyright: © Copyright 1971 American Mathematical Society